# SDR ORJA9701

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49421
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Inop
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL RED LIGHT ON INTERMITTENTLY AFTER GEAR RETRACTION.  OBVIOUSLY IT WAS A FALSE LIGHT.  ADJUSTED NOSE GEAR PROXIMITY SENSORS.  OPS CHECKED NOSE GEAR AND CYCLES.  OPS CHECKS GOOD LINE IAW 7-11-00.  (M)
